The Oblique Derivative Problem. I.

Bengt Winzell

Mathematische Annalen (1977)

  • Volume: 229, page 267-278
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Winzell, Bengt. "The Oblique Derivative Problem. I.." Mathematische Annalen 229 (1977): 267-278. <>.

author = {Winzell, Bengt},
journal = {Mathematische Annalen},
pages = {267-278},
title = {The Oblique Derivative Problem. I.},
url = {},
volume = {229},
year = {1977},

AU - Winzell, Bengt
TI - The Oblique Derivative Problem. I.
JO - Mathematische Annalen
PY - 1977
VL - 229
SP - 267
EP - 278
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.